# SDR CA131008007

- Difficulty date: October 7, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 25,730 hours, 20,863 cycles
- Engine: Ge CF343B1
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Panel
- Part number: 22850181267
- Condition: Missing
- Location: Lt Engine
- Part time: 25,427 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING GROUND HANDLING THE RAMP CREW NOTICED A PANEL MISSING FROM THE LT ENGINE TAILCONE.  IT IS NOT KNOWN WHEN OR WHERE THE PANEL DEPARTED THE ACFT HOWEVER THE DAMAGE INDICATES THAT IT DEPARTED IN FLIGHT.  THE ENGINE TAILCONE ASSY WAS REPLACED. PANEL, PN 228-50181-267, AIPC 78-11-01, FIG. 1-22.
